# SDR AALA20100121TUL01

- Difficulty date: January 21, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER THREE SLAT DENTED 22 INCHES FORM OUTBOARD END OF LEADING EDGE.  REWORKED DENTED AREA BACK TO ORIGINAL CONTOUR AND NO CRACKS FOUND UNDER ESO 80117.
